# SDR EE4Y2025071622716

- Difficulty date: July 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N205NV
- Make and model: Airbus A320-214
- Aircraft serial: 5724
- Aircraft time: 26,649 hours, 16,262 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-ZL-471-01-4-001, ENGINE # 1 AT PYLON CENTER I/B AREAS WIG SKIN WITH CORROSION. REPAIRED LOWER SKIN AREAS I/B AND O/B AT PYLON # 1 IAW COOPESA EO # COO-EO-2025-22586-R01 APPROVED BY AIRBUS RDAF 81612227/004/2025 # A. THIS IS MAJOR REPAIR TEMPORARY LIFE LIMITED WITH PERMANENT FOLLOW ON (6 MONTHS). THIS REPAIR IS COVERED BY ALLEGIANT EO A32X-STR-57ERO-00327-R00. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1Q153 ITEM 4-4.
